American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45D05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Mihály Kovács and Jacques Printems. Strong order of convergence of a fully discrete approximation of a linear stochastic Volterra type evolution equation. Math. Comp. 83 (2014) 2325-2346.
Abstract, references, and article information
View Article: PDF

[2] Ismet Özdemir and Ö. Faruk Temizer. The boundaries of the solutions of the linear Volterra integral equations with convolution kernel. Math. Comp. 75 (2006) 1175-1199. MR 2219024.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Qiya Hu. Interpolation correction for collocation solutions of Fredholm integro-differential equations. Math. Comp. 67 (1998) 987-999. MR 1464145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] M. R. Crisci, E. Russo and A. Vecchio. Stability results for one-step discretized collocation methods in the numerical treatment of Volterra integral equations . Math. Comp. 58 (1992) 119-134. MR 1106963.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] P. P. B. Eggermont and Ch. Lubich. Uniform error estimates of operational quadrature methods for nonlinear convolution equations on the half-line . Math. Comp. 56 (1991) 149-176. MR 1052091.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Hermann Brunner. Collocation methods for nonlinear Volterra integro-differential equations with infinite delay . Math. Comp. 53 (1989) 571-587. MR 979936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] P. P. B. Eggermont. Uniform error estimates of Galerkin methods for monotone Abel-Volterra integral equations on the half-line . Math. Comp. 53 (1989) 157-189. MR 969485.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] C. J. Gladwin. An algorithm for the construction of optimal methods for the numerical solution of Volterra integral equations of the first kind . Math. Comp. 48 (1987) 625-632. MR 878695.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Hermann Brunner. The numerical solution of weakly singular Volterra integral equations by collocation on graded meshes . Math. Comp. 45 (1985) 417-437. MR 804933.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] H. M. Jones and S. McKee. Variable step size predictor-corrector schemes for second kind Volterra integral equations . Math. Comp. 44 (1985) 391-404. MR 777271.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] C. J. Gladwin. On optimal integration methods for Volterra integral equations of the first kind . Math. Comp. 39 (1982) 511-518. MR 669643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1